# SDR SWIA2022081666256

- Difficulty date: June 15, 2022
- Submitted: August 16, 2022
- Operation: Air carrier
- Aircraft: N608SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10252
- Aircraft time: 37,367 hours, 28,760 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME FS349.00 IS CORRODED ON THE LOWER FLANGE AND WEB BETWEEN STGR26L & 26R. (MARKED)      (C-CHECK RO 8/14/2022)    REMOVED AND REPLACED FS349.00 FRAME FROM STR 23L TO STR 24R REF. DRWG SH690-31350 REV. M AND CRJ 700 SRM 51-42-06-001-001-A01. PRESSURIZATION LEAK CHECK GOOD. COMPLIED WITH TASK CARD 51-900-1002-SKY.  SEE CONTINUE CARD FOR DETAILS OF WORK PERFORMED.
